MAUDE Adverse Event Report: TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY

TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Model Number 8399
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the return of the device, the reported issue could not be confirmed.Historical review of the complaint database for the last two years revealed 3 other instances where the belt ripped at the seams.Two of the complaints were returned for evaluations, and investigations revealed user error as the foam materials of the returned sensor belt were being torn apart.The other complaint was not returned for evaluation.The sales report shows that there were 370,645 units sold in the last two years, making the complaint rate (b)(4) percent, which is a low occurrence.No lot number was provided.For this reason, a review of the dhr cannot be performed.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.All complaints are trended and reviewed by management on a monthly basis.As part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.No corrective or preventative actions are necessary at this time.Manufacturer reference file 2023-01482.
 
Event or Problem Description
Customer states that the 8399 belt snapped in a clean break right at where the white alarm portion meets the rest of the belt.Customer thought this was odd since this area is one of the more reinforced area of the belt.The belt was thrown away so it will not be returned.

Brand Name
DISPOSABLE CHAIR ALARM BELT
Common Device Name
FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
MDR Report Key18464572
Report Number2182318-2023-00123
Device Sequence Number15240026
Product Code PJP
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown